Title: Binomial moments for divisible self-dual codes

Authors: Iwan M. Duursma

Addresses: Department of Mathematics, University of Illinois at Urbana – Champaign, Urbana, IL 61801, USA

Abstract: For self-dual codes with all weights divisible by an integer greater than one, the minimum distance is bounded by the Mallows-Sloane upper bounds and by their improvements due to Krasikov-Litsyn and Rains. We obtain the improved upper bounds from short relations with constant coefficients on suitable binomial moments of the codes. In this approach, the Mallows-Sloane bounds are analogues of the Singleton bound and the improved bounds are analogues of the Plotkin bound.

Keywords: self-dual codes; divisible codes; binomial moments; minimum distance bound; linear programming bound.

DOI: 10.1504/IJICOT.2010.032134

International Journal of Information and Coding Theory, 2010 Vol.1 No.2, pp.191 - 199

Published online: 10 Mar 2010 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article